# SDR AALA202206157671

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737
- Aircraft serial: 31272
- Aircraft time: 14,076 hours, 5,818 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDSHIELD DELAMINATION AT TOP LEFT AND BOTTOM RIGHT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
